Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Child having green stools with mucus, having abdominal pain, giving colicaid, Feels something stuck in throat. Solution?

my 5 weeks old baby boy is having green stools with mucus and has many episodes of abdominal pain even after giving colicaid what can be done also he makes gag attempts quite often as if something is stuck in his throat and he is attempting to swallow it...can you help please
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

Green color of the stool only indicates that bowels are emptied early. Rapid bowel moment results in green colored stool. So one need not worry about that.

Burping helps in relieving abdominal pain of infants.
Frequent use of medicines should always be avoided in 5 week baby or for that matter any body.

Hope your baby is breastfed. Breast fed babies have less chance of infections and breast feeding helps in brain growth.

Hope this helps.

Take care
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor